MAUDE Adverse Event Report: Institut Straumann AG BLX ?4.5 RB, SLA? 6mm, RXD; Endosseous Dental Implant

Institut Straumann AG BLX ?4.5 RB, SLA? 6mm, RXD; Endosseous Dental Implant
Catalog Number 061.6506
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Pain (1994); Fibrosis (3167)
Date of Event 06/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted 2025 (b)(6) in ada 14.Details of surgery: implant surface not completely covered with bone and immediate extraction site.On 2026 (b)(6), loss of osseointegration was verified.The device was forwarded to the manufacturer.At the event the patient experienced: pain and mobility.No further patient complications were reported.

Brand Name
BLX ?4.5 RB, SLA? 6mm, RXD
Common Device Name
Endosseous Dental Implant
Manufacturer (Section D)
Institut Straumann AG
peter merian-weg 12
basel 04002
SZ  04002
MDR Report Key50039504
Report Number0001222315-2026-002241
Device Sequence Number10461020
Product Code DZE
UDI-Device Identifier07630031743640
UDI-Public07630031743640
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 07/27/2026
Report Date (Section F) 07/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number061.6506
Device Lot NumberMJXE7
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/01/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/27/2026
Device Age15 MO
Event Location Other
Date Report to Manufacturer07/01/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale